Alert archive / Mississippi / Special Weather Statements in 2012
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Aug 10, 2012, 5:13 PM CDT for Jefferson Davis County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2012, 5:13 PM CDT (22:13 UTC)
- Expired
- Aug 10, 2012, 5:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Jackson, MS
County Jefferson Davis County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 65 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 989 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 1276 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
796
WWUS84 KJAN 102213
SPSJAN
MSZ055-064-065-102245-
SIMPSON MS-JEFFERSON DAVIS MS-COVINGTON MS-
513 PM CDT FRI AUG 10 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
513 PM CDT FRI AUG 10 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER CLEM AT 513 PM CDT...MOVING EAST AT 20 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHWESTERN COVINGTON...NORTHERN JEFFERSON DAVIS AND
SOUTHEASTERN SIMPSON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3166 8993 3184 8989 3181 8966 3179 8966
3178 8962 3156 8968
TIME...MOT...LOC 2213Z 281DEG 17KT 3173 8981
$$
BKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 10, 4:01 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Aug 10, 4:01 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 401 PM CDT FRI AUG 10 2012 .SHORT TERM...TODAY THROUGH MONDAY MORNING SHOWERS AND THUNDERSTORM DEVELOPMENT IS ONGOING WITH INCREASING COVERAGE EXPECTED THROUGH THIS AFTERNOON AND EARLY EVENING. LATEST VIS SAT REVEALING MANY LINEAR CUMULUS CONGESTUS BANDS ACROSS NORTH AND CENTRAL MS EXTENDING SW INTO SE AR/NE LA AS A SLOWLY MOVING COOL FRONT IS POSITIONED ALONG A RUSTON, LA TO CLARKSDALE TO CORINTH, MS LINE. LATEST SFC OBS AND VIS SAT ALSO INDICATE SFC LOW PRESENT ACROSS N MS ALONG WITH NWP DEPICTING 25-35 KT EFFECTIVE BULK SHEAR. THIS LOW-LEVEL CONVERGENCE COUPLED WITH MUCAPE VALUES ~3000 J/KG AND UPPER-LVL FLOW WILL SUPPORT SOME STRONG TO SEVERE STORMS THIS AFTERNOON AND EARLY EVENING. MAIN RISKS CONTINUE TO BE DAMAGING WINDS OF 60 MPH, QUARTER SIZED HAIL, FREQUENT LIGHTNING, AND HEAVY RAINFALL. WITH DECENT UPPER-LVL FLOW, SOME LINEAR ORGANIZATION COULD OCCUR WITH THESE STORMS AND ENHANCE THE STRONG WIND RISK THROUGH EARLY EVENING FOR AREAS SOUTH AND EAST OF THE NATCHEZ TRACE. STORM ACTIVITY WILL PUSH SE AND DIMINISH IN STRENGTH THROUGH MID TO LATE EVENING WITH SOME STORMS POSSIBLY LINGERING ACROSS SW AREAS TOWARDS MIDNIGHT AS S/WV ENERGY LAGS ACROSS LA/TX. THE WEEKEND FORECAST HAS COME A BIT MORE INTO FOCUS BUT SOME QUESTIONS REMAIN. THE BIGGEST QUESTION IS: HOW FAR/FAST WILL THE COOL FRONT PUSH SOUTHWARD? THE GFS HAS BEEN THE MOST BULLISH, YET PERSISTENT ON BRINGING THE FRONT ALL THE WAY THROUGH THE ARKLAMISS BY MID-DAY DAY SATURDAY. THE NAM AND NEW EC CONTINUE TO HOLD THE FRONT UP ACROSS THE I-20 CORRIDOR THROUGH THE WEEKEND. THE SREF PROBS FOR THE 65F ISODROSOTHERM LOCATION IS SPLIT INTO NORTHERN AND SOUTHERN CAMPS. HAVE LEANED TOWARD THE MEAN ENSEMBLE APPROACH THIS PACKAGE. STATING THAT...SOME ISOLATED GENERAL THUNDERSTORMS APPEAR POSSIBLE ACROSS SRN AREAS SATURDAY AND SUNDAY WITH CENTRAL AND NORTHERN AREAS REMAINING DRY, COOLER, WITH MORE COMFORTABLE HUMIDITY VALUES. BY LATE SUNDAY INTO MONDAY MORNING...ANOTHER DEEP S/WV IS PROGGED TO DROP OUT OF THE UPPER MS VLY...ALLOWING FOR MOISTURE TO RETURN BACK INTO THE REGION. GREATER COVERAGE OF SHOWERS AND STORMS LOOK TO BE ON TAP FOR MONDAY AFTN. FOR FORECAST ELEMENTS THIS PERIOD...DROPPED HIGHS 1-2F THIS AFTERNOON DUE TO THE CLOUD COVER AND GENERALLY FOLLOWED MAV GUIDANCE WITH 1-2F DROPS TO SATURDAY'S HIGHS. LOWS WERE MASSAGED TOWARDS ENSEMBLE MEAN WITH A SLIGHT GFS WEIGHT. SHOULD BE QUITE COMFORTABLE REGARDLESS, AS LOWS DROP AT LEAST THE MID 60S ON SUNDAY MRNG. /ALLEN/ && .AVIATION...VFR CLOUD LAYERS 3-6K FEET WILL DOMINATE THE AREA THROUGH 02Z AHEAD OF A WEAKENING FRONTAL ZONE PUSHING THROUGH THE HIGHWAY 82 CORRIDOR. LIGHT SWLY SURFACE FLOW OF 6-11KTS WILL SLOWLY BECOME WNW...THEN NWLY LESS THAN 8KTS TONIGHT AND NLY 6-10KTS SATURDAY MORNING. ISOLATED/LOCALLY SCATTERED TSRA AHEAD OF THE FRONTAL ZONE SHOULD INCREASE THROUGH EARLY EVENING ACROSS THE NATCHEZ TRACE PARKWAY CORRIDOR BEFORE DRYING OFF ABOUT 01-03Z. THE OVERALL VFR CONDITIONS MAY BE INTERRUPTED LATE TONIGHT IN PATCHY FOG 08-13Z BUT RESUME BY 14Z SATURDAY FOLLOWED BY ONLY A SCATTERING OF CLOUD LAYERS ABOVE 5K FEET 17-23Z. /40/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 66 88 64 93 / 18 4 0 4 MERIDIAN 68 88 61 91 / 25 9 0 4 VICKSBURG 64 88 63 91 / 16 3 0 4 HATTIESBURG 72 91 66 95 / 38 19 5 6 NATCHEZ 68 88 64 91 / 34 9 0 5 GREENVILLE 64 88 63 92 / 6 2 0 4 GREENWOOD 63 87 61 92 / 7 2 0 4 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && ALLEN/40
Hazardous weather outlook, Aug 10, 2:10 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 210 PM CDT FRI AUG 10 2012 LAZ015-016-023>026-MSZ027>033-036>039-042>066-072>074-111915- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES- ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 210 PM CDT FRI AUG 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND SATURDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY THIS EVENING WITH DAMAGING WINDS TO 60 MPH...FREQUENT LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL. THE ACTIVITY SHOULD DIMINISH BY AROUND 8 PM AS A SLOWING COLD FRONT PUSHES IN FROM THE NORTH AND DRIER AIR INFILTRATES THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...SHOULD NOT BE NEEDED THROUGH THURSDAY. ARZ074-075-LAZ007>009-MSZ018-019-025-026-034-035-040-041-111915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- 210 PM CDT FRI AUG 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS... THE DELTA OF MISSISSIPPI AND PORTIONS OF NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 40
In the hours before
Special weather statement, Aug 10, 4:08 PM CDT, 1 hour 5 minutes before
MSZ059-061-062-102140-
LINCOLN MS-JEFFERSON MS-FRANKLIN MS-
408 PM CDT FRI AUG 10 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
408 PM CDT FRI AUG 10 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 3 MILES SOUTHWEST OF BLUE HILL TO 3 MILES
SOUTH OF HAMBURG AT 408 PM CDT...MOVING EAST AT 15 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE
STORMS.
PEOPLE IN FRANKLIN...EASTERN JEFFERSON AND NORTHWESTERN LINCOLN
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3147 9116 3156 9116 3185 9092 3183 9085
3180 9084 3179 9085 3179 9074 3170 9074
3169 9058 3140 9081
TIME...MOT...LOC 2108Z 284DEG 15KT 3174 9088 3154 9105
BKLocal storm report, Aug 10, 4:19 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
419 PM CDT FRI AUG 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM TSTM WND DMG 3 SSE NEWELLTON 32.03N 91.22W
08/09/2012 TENSAS LA EMERGENCY MNGR
TREES AND POWERLINES DOWN ON WEST BANK OF LAKE SAINT
JOSEPH FROM 1.5 MILES SOUTH OF NEWELLTON TO 3 MILES SOUTH
OF NEWELLTON. RADAR ANALYSIS AND DAMAGE SUGGESTS
LOCALIZED MICROBURST.
&&
BRYANTSpecial weather statement, Aug 10, 4:24 PM CDT, 49 minutes before
MSZ047-048-102155-
WARREN MS-HINDS MS-
424 PM CDT FRI AUG 10 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
424 PM CDT FRI AUG 10 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 3 MILES NORTHWEST OF YOUNGTON TO 7 MILES
NORTHWEST OF VICKSBURG AT 424 PM CDT...MOVING SOUTHEAST AT 20 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE
STORMS.
PEOPLE IN NORTH CENTRAL HINDS AND NORTHERN WARREN COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY.
LAT...LON 3240 9099 3242 9097 3245 9097 3243 9096
3245 9094 3244 9086 3249 9086 3255 9063
3246 9045 3229 9087 3231 9091 3238 9088
3234 9091 3236 9100
TIME...MOT...LOC 2124Z 299DEG 16KT 3248 9063 3238 9095
BKLocal storm report, Aug 10, 4:27 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
427 PM CDT FRI AUG 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG 3 SSE NEWELLTON 32.03N 91.22W
08/09/2012 TENSAS LA EMERGENCY MNGR
TREES AND POWERLINES DOWN ON WEST BANK OF LAKE SAINT
JOSEPH FROM 1.5 MILES SOUTH OF NEWELLTON TO 3 MILES SOUTH
OF NEWELLTON. RADAR ANALYSIS AND DAMAGE SUGGESTS
LOCALIZED MICROBURST.
&&
BRYANTSpecial weather statement, Aug 10, 4:45 PM CDT, 28 minutes before
MSZ052-058-102215- LAUDERDALE MS-CLARKE MS- 445 PM CDT FRI AUG 10 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 445 PM CDT FRI AUG 10 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTH OF SAVOY AT 445 PM CDT...MOVING EAST AT 20 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHERN CLARKE AND SOUTHERN LAUDERDALE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3212 8844 3213 8885 3231 8886 3235 8845 TIME...MOT...LOC 2145Z 268DEG 18KT 3223 8875 BK
Special weather statement, Aug 10, 5:13 PM CDT, 0 minutes before
MSZ055-064-065-102245-
SIMPSON MS-JEFFERSON DAVIS MS-COVINGTON MS-
513 PM CDT FRI AUG 10 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
513 PM CDT FRI AUG 10 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER CLEM AT 513 PM CDT...MOVING EAST AT 20 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHWESTERN COVINGTON...NORTHERN JEFFERSON DAVIS AND
SOUTHEASTERN SIMPSON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3166 8993 3184 8989 3181 8966 3179 8966
3178 8962 3156 8968
TIME...MOT...LOC 2213Z 281DEG 17KT 3173 8981
BKThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:00 PM CDT | Special Weather Statement | JAN | Warren | 30 min |
| Aug 9, 7:29 PM CDT | Special Weather Statement | JAN | Warren | 31 min |
| Aug 9, 8:01 PM CDT | Special Weather Statement | JAN | Issaquena | 29 min |
| Aug 9, 8:10 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 23 min |
| Aug 9, 8:54 PM CDT | Special Weather Statement | JAN | Warren | 31 min |
| Aug 10, 3:23 AM CDT | Special Weather Statement | JAN | Warren | 47 min |
| Aug 10, 7:54 AM CDT | Special Weather Statement | JAN | Lincoln | 46 min |
| Aug 10, 10:15 AM CDT | Special Weather Statement | JAN | Adams | 45 min |
| Aug 10, 2:19 PM CDT | Special Weather Statement | JAN | Clay | 46 min |
| Aug 10, 2:38 PM CDT | Special Weather Statement | JAN | Grenada | 42 min |
| Aug 10, 2:47 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 43 min |
| Aug 10, 3:33 PM CDT | Special Weather Statement | JAN | Clay | 32 min |
| Aug 10, 4:08 PM CDT | Special Weather Statement | JAN | Franklin | 32 min |
| Aug 10, 4:20 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson | 55 min |
| Aug 10, 4:24 PM CDT | Special Weather Statement | JAN | Warren | 31 min |
| Aug 10, 4:43 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin | 32 min |
| Aug 10, 4:45 PM CDT | Special Weather Statement | JAN | Lauderdale | 30 min |
| Aug 10, 4:49 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 56 min |
| Aug 10, 5:10 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin | 65 min |
| Aug 10, 5:30 PM CDT | Flash Flood Warning | JAN | Adams, Franklin | 2 hr |
| Aug 10, 5:42 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson | 63 min |
| Aug 10, 5:46 PM CDT | Special Weather Statement | JAN | Claiborne | 29 min |
| Aug 10, 5:55 PM CDT | Special Weather Statement | JAN | Scott | 30 min |
| Aug 10, 6:00 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 45 min |
| Aug 10, 6:04 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 56 min |
| Aug 10, 6:10 PM CDT | Special Weather Statement | JAN | Covington | 30 min |
| Aug 10, 6:22 PM CDT | Flash Flood Warning | JAN | Adams, Jefferson | 79 min |
| Aug 10, 6:25 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 37 min |
| Aug 10, 6:41 PM CDT | Special Weather Statement | JAN | Winston | 29 min |
| Aug 10, 6:57 PM CDT | Special Weather Statement | JAN | Lauderdale | 28 min |
| Aug 9, 7:09 PM CDT | Special Weather Statement | JAN | Morehouse, West Carroll | 31 min |
| Aug 9, 7:21 PM CDT | Special Weather Statement | JAN | Madison | 29 min |
| Aug 9, 7:24 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, West Carroll | 66 min |
| Aug 9, 7:32 PM CDT | Special Weather Statement | JAN | Morehouse | 33 min |
| Aug 9, 7:41 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Tensas | 64 min |
| Aug 9, 7:52 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland | 53 min |
| Aug 9, 8:31 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland | 44 min |
| Aug 9, 8:42 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Madison, Tensas | 63 min |
| Aug 9, 8:45 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Richland | 60 min |
| Aug 9, 9:11 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin, Richland, Tensas | 64 min |
| Aug 9, 9:44 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Richland | 46 min |
| Aug 9, 9:52 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia, Tensas | 53 min |
| Aug 9, 9:55 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, West Carroll | 65 min |
| Aug 9, 10:00 PM CDT | Flash Flood Warning | JAN | Catahoula, Franklin, Richland | 3 hr |
| Aug 9, 10:11 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Richland | 49 min |
| Aug 9, 10:21 PM CDT | Flash Flood Warning | JAN | East Carroll, Morehouse, Richland, West Carroll | 114 min |
| Aug 9, 10:41 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland, West Carroll | 49 min |
| Aug 9, 10:43 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 62 min |
| Aug 9, 11:15 PM CDT | Special Weather Statement | JAN | West Carroll | 30 min |
| Aug 9, 11:27 PM CDT | Special Weather Statement | JAN | West Carroll | 28 min |
| Aug 10, 4:34 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin | 56 min |
| Aug 10, 5:16 PM CDT | Special Weather Statement | JAN | Tensas | 29 min |
| Aug 10, 6:59 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 61 min |
| Aug 9, 8:57 PM CDT | Severe Thunderstorm Warning | JAN | Ashley | 63 min |
| Aug 9, 11:52 PM CDT | Special Weather Statement | JAN | Chicot | 38 min |
| Aug 10, 12:15 AM CDT | Flash Flood Warning | JAN | Ashley, Chicot | 2 hr |
Nearby
Special Weather Statements in Mississippi, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.